# SDR AALA202107141129

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 55,359 hours, 33,401 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 2551
- Condition: Leaking
- Location: Apu
- Part time: 28,082 hours, 18,508 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR COMING FROM VENTS WITH APU BLEED SELECTED. REPLACED APU COOLING FAN (AALA202107142127) PER AMM 49-52-51 AND APU OIL COOLER (AALA202107141129) PER AMM 49-91-44. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
